# SDR HNAA2011080500230

- Difficulty date: August 2, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 65,247 hours, 74,224 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 21599AND21599
- Part serial: 0084AND0138
- Condition: Overheated
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

NR 3 AND NR 4 BRAKE ASSY OVERHEATED AND CAUGHT FIRE DURING TAXI CHECK.  R & R NR3 AND NR4 BRAKE ASSY IAW WORKCARD 32-42-11X.
